Items where Division is "Department of Mathematics" and Year is 2020

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D | G | K | M | S
Number of items: 17.


Baczyński, Michał and Jayaram, Balasubramaniam and Mesiar, Radko (2020) Fuzzy implications: alpha migrativity and generalised laws of importation. Information Sciences, 531. pp. 87-96. ISSN 0020-0255

Bala, Neeru and G, Ramesh (2020) Spectral properties of absolutely minimum attaining operators. Banach Journal of Mathematical Analysis. ISSN 1735-8787 (In Press)

Bala, Neeru and G, Ramesh (2020) Weyl’s theorem for paranormal closed operators. Annals of Functional Analysis. ISSN 2008-8752 (In Press)

Banerjee, Pradipto and Bera, Ranjan (2020) On a generalization of a conjecture of Grosswald. Journal of Number Theory, 216. pp. 216-241. ISSN 0022314X

Banerjee, Pradipto and Bera, Ranjan (2020) An irreducibility question concerning modifications of Laguerre polynomials. International Journal of Number Theory. pp. 1-21. ISSN 1793-0421


D, Sukumar and Veeramani, S (2020) CONTINUITY OF A CONDITION SPECTRUM AND ITS LEVEL SETS. Journal of the Australian Mathematical Society, 108 (3). pp. 1-19. ISSN 1446-7887

D, Sukumar and Veeramani, S (2020) Level sets of (p,e-p)outer generalized pseudo spectrum. Journal of Analysis, 28 (1). pp. 1-14. ISSN 0971-3611 (In Press)

Deepika, N. and Murthy, P. V. S. N. and Narayana, P. A. L. (2020) The Effect of Magnetic Field on the Stability of Double-Diffusive Convection in a Porous Layer with Horizontal Mass Throughflow. Transport in Porous Media, 134 (2). pp. 435-452. ISSN 0169-3913


G, Ramesh and Santhosh Kumar, P (2020) Spectral theorem for quaternionic normal operators: Multiplication form. Bulletin des Sciences Mathematiques, 159. ISSN 0007-4497

Golla, R. and Osaka, Hiroyuki (2020) Linear maps preserving AN-operators. Bulletin of the Korean Mathematical Society. ISSN 10158634

Gupta, Vikash Kumar and Jayaram, Balasubramaniam (2020) Importation lattices. Fuzzy Sets and Systems. ISSN 0165-0114 (In Press)


Kaur, Avneet and Raj, Harsh and Jayaram, Balasubramaniam (2020) On the Unsurprising Behaviour of Kernels in High Dimensions. In: IEEE 5th International Conference on Computing Communication and Automation, ICCCA 2020, 30-31 October 2020, Greater Noida; India.

Kulkarni, S. H. and Ramesh, G. (2020) Operators that Attain Reduced Minimum. Indian Journal of Pure and Applied Mathematics, 51 (4). pp. 1615-1631. ISSN 0019-5588

Kumar, Neeraj (2020) A survey on Koszul algebras and Koszul duality. Indian Statistical Institute Series. ISSN 2523-3114


Mandal, Palas (2020) Moving semi-infinite mode-III crack inside the semi-infinite elastic media. Journal of Theoretical and Applied Mechanics, 58 (3). pp. 649-659. ISSN 1429-2955


Singh, Arpan and Jayaram, Balasubramaniam (2020) Performance of Minkowski-type Distances in Similarity Search - A Geometrical Approach. In: 5th International Conference on Computing Communication and Automation, ICCCA, 30-31 October 2020, Greater Noida; India.

Singh, Satya Prakash and Davidov, Ori (2020) On Bayes and Nash experimental designs for hypothesis testing problems. Electronic Journal of Statistics, 14 (2). pp. 1-28. ISSN 1935-7524

This list was generated on Thu Feb 22 03:47:06 2024 IST.